Select a Store
Search Radius
Use Current Location
shop Coricidin

Coricidin® HBP 24-Count Maximum Strength Multi-Symptom Flu Tablets

Write Review
Earn 100 points on this product!
  • Welcome Rewards™ members earn 10 points per $1
  • Welcome Rewards™+ members earn 50 points per $1
  • Welcome Rewards™ Credit Card holders earn an additional 50 points on every purchase
Coricidin® HBP 24-Count Maximum Strength Multi-Symptom Flu Tablets. View a larger version of this product image.
Coricidin® HBP 24-Count Maximum Strength Multi-Symptom Flu Tablets. View a larger version of this product image.
Alternate image 0 for Coricidin® HBP 24-Count Maximum Strength Multi-Symptom Flu Tablets
$9.99
Regular Price
$7.99
Get 20% off your entire purchase with Welcome Rewards™+ enroll now
Write Review
In-Store Only
This item is only sold in stores and may be available for same day delivery from your local store.
FREE Store Pickup
Ready for Pickup when store opens at 10 AM
Only 1 left!
Unavailable
Same Day Delivery
Out of stock
Unavailable
Ship to Home
Unavailable
Pickup Nearby at East Hanover Check Other Stores
Ready for Pickup when store opens at 10 AM
Out of Stock at Dulles
Unavailable for delivery to 20146 Change Delivery Zip Code
Shipping to 20146 Change Zip Code
Free shipping on orders over $59
Qty
1
2
3
4
5
6
7
8
9
10+
Get 20% off every time you shop1 & earn 10% back in points per $12 when you are approved for Welcome Rewards credit card. Apply Now

details

about the product

Hide
Coricidin HBP Maximum Strength Multi-Symptom Flu Tablets provide powerful maximum strength cold and flu relief for people with high blood pressure.
  • Cold relief for people with high blood pressure
  • Temporary relief due to cold or flu
  • Relieves sore throat, cough, fever, runny nose, sneezing, body aches and pains, and headache
  • Decongestant-free
  • 24 tablets
  • Made in USA of imported materials
  • skuId: 69932634

Manufacturer
MSD Consumer Care
PO Box 377 Memphis TN 38151

Directions: Do not use more than directed (see overdose warning).Adults and children 12 years and over: take 2 tablets every 4 hours, while symptoms persist, not more than 10 tablets in 24 hours or as directed by a doctor. Children under 12 years of age: ask a doctor.

Ingredients: Acetaminophen 325.0 Chlorpheniramine Maleate 2.0 Dextromethorphan Hydrobromide 10.0. Inactive Ingredients: Fd&C Red #40 Aluminum Lake, Lecithin, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Stearic Acid, Talc, Titanium Dioxide

Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen. Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions.If a skin or general allergic reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

Ratings & Reviews

Ratings Snapshot

4.63855421686747
83 reviews ·

Would Recommend

0 recommendations

5
61
4
18
3
2
2
0
1
2
Customer Reviews

Showing 8 out of 83 reviews

Filter

Sort

Instructions? Gram ·
Recommended Not Recommended

Product helps with symptoms but there are absolutely no dosing instructions on the out side or inside box! What company doesn’t include directions???



Junk medicine Truth ·
Recommended Not Recommended

Combination of ingredients that is not especially useful. Buy only what you need.



If you have high amyb450 ·
Recommended Not Recommended

If you have high blood pressure, or problems taking other cold medicines, give this a try. It really works! I trust it anytime I get sick. I would highly recommend this brand to everyone.



Fast Relief lauras529 ·
Recommended Not Recommended

This is my go to medicine any time I’m sick! I take Coricidin right away and t provides fast relief of my symptoms. These also don’t make me drowsy so I can go about my normal activities! I highly recommend having some on hand so at the first sign of symptoms you can take it!



This stuff works very jasminet57 ·
Recommended Not Recommended

This stuff works very good if you have a cold and also it’s great for people who has high blood pressure. I take this medicine every time when I feel like I’m coming down with a cold. Definitely will recommend this to someone who is feeling under the weather.



Highly recommend! shonnav ·
Recommended Not Recommended

[This review was collected as part of a promotion.] I am a big fan of the Coricidin Brand. Due to medicine I take, my dr recommended this brand. It helped alleviate symptoms quickly.



Reviewer received an incentive in exchange for their honest opinion.

Relief perspective1 ·
Recommended Not Recommended

[This review was collected as part of a promotion.] I'm so happy I gave Coricidin cold cough & flu a try. Relief from all that had me down was nice. The fact that I was feeling well enough to carry on with my day was welcome. Definitely going to keep this one around.



Reviewer received an incentive in exchange for their honest opinion.

Effective for those with high BP bethanyt ·
Recommended Not Recommended

[This review was collected as part of a promotion.] If you’re not feeling well and also have to deal with high blood pressure, Coricidin is really a wonderful option. Effective, takes the edge off symptoms and you don’t have to be concerned about the medication having a negative impact on your BP. Affordable, too. Would recommend.



Reviewer received an incentive in exchange for their honest opinion.

shipping & returns

Please be aware we've temporarily extended our delivery time frames due to Covid 19 precautions at our facilities. The extended time frames will be reflected in the estimated delivery date shown at checkout.

Free Standard Shipping on Orders Over $39

Free Standard Shipping with any online purchase of $39 excluding gift cards and store pick up items (merchandise subtotal is calculated before sales tax, gift wrap charges, and after any discounts or coupons). Truck delivery and shipping surcharges on over-sized or extremely heavy items will still apply (these charges are indicated on the appropriate product information pages and will be displayed in the shipping subtotal of your order). Products qualifying for Free Shipping will be identified with "Standard – free”. If you select a shipping method other than Standard, shipping charges will apply.

See Full Shipping & Returns Policy

related categories

We write really great emails.

We'll let you know about the latest deals & newest products. New subscribers get 20% off single item.

Please enter a valid email address.
Star Menu Close Down Chevron Search Gift